Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 91, NWS Tulsa, OK

April 9, 2015Latimer County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2015, 4:51 PM CDT for Latimer County, Pittsburg County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2015, 4:51 PM CDT (21:51 UTC)
Expired
Apr 9, 2015, 5:30 PM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Latimer County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 85 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 2:32 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 396 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1639 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
396 m²/s²
0-3 km storm-relative helicity
520 m²/s²
Significant tornado parameter
3.4
Supercell composite
21.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

464 
WUUS54 KTSA 092151
SVRTSA
OKC077-121-092230-
/O.NEW.KTSA.SV.W.0091.150409T2151Z-150409T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
451 PM CDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  EAST CENTRAL PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 530 PM CDT

* AT 448 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  HARTSHORNE...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...GOWEN...HIGGINS...DAMON...
  WILBURTON...PANOLA...BENGAL AND RED OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3490 9561 3506 9494 3506 9493 3494 9493
      3494 9500 3486 9500 3485 9506 3478 9506
      3475 9559
TIME...MOT...LOC 2151Z 259DEG 38KT 3483 9550

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
548 
WWUS54 KTSA 092201
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT THU APR 9 2015

OKC121-092211-
/O.CAN.KTSA.SV.W.0091.000000T0000Z-150409T2230Z/
PITTSBURG OK-
501 PM CDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PITTSBURG COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF PITTSBURG 
COUNTY. REPORT PRIOR SEVERE WEATHER TO LOCAL LAW ENFORCEMENT FOR 
RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3478 9551 3493 9551 3506 9494 3505 9493
      3494 9493 3494 9500 3486 9500 3485 9506
      3481 9506
TIME...MOT...LOC 2201Z 259DEG 32KT 3485 9540

$$

OKC077-092230-
/O.CON.KTSA.SV.W.0091.000000T0000Z-150409T2230Z/
LATIMER OK-
501 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LATIMER COUNTY UNTIL 530 PM CDT...

AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HIGGINS...AND
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...DAMON...WILBURTON...PANOLA...
  RED OAK AND BENGAL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3478 9551 3493 9551 3506 9494 3505 9493
      3494 9493 3494 9500 3486 9500 3485 9506
      3481 9506
TIME...MOT...LOC 2201Z 259DEG 32KT 3485 9540

HAIL...1.00IN
WIND...60MPH

$$
503 
WWUS54 KTSA 092214
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
514 PM CDT THU APR 9 2015

OKC077-092230-
/O.CON.KTSA.SV.W.0091.000000T0000Z-150409T2230Z/
LATIMER OK-
514 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LATIMER COUNTY UNTIL 530 PM CDT...

AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DAMON...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...PANOLA...BENGAL AND RED OAK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3482 9535 3497 9532 3498 9531 3506 9494
      3505 9493 3494 9493 3494 9500 3486 9500
      3485 9506 3481 9506
TIME...MOT...LOC 2214Z 262DEG 36KT 3487 9525

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:27 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Apr 9, 2:27 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
227 PM CDT THU APR 9 2015

.DISCUSSION...

COLD FRONT IS QUICKLY SWEEPING EAST ACROSS THE FORECAST AREA THIS
AFTERNOON...IN ASSOCIATION WITH A PV MAX MOVING EAST NORTHEAST
ACROSS NEBRASKA AND KANSAS. A STRONG CAPPING INVERSION REMAINS IN
PLACE AHEAD OF THE FRONT...AND THUS FAR ECHOES HAVE STRUGGLED TO
GET GOING. HOWEVER...EVENTUALLY LIFT AND HEATING SHOULD OVERCOME
THE CAP AND AT LEAST SCATTERED STORMS WILL FIRE ALONG THE FRONT BY
MID AFTERNOON FROM NW AR DOWN INTO SE OK. THE STORMS MAY
EVENTUALLY BECOME MORE LINEAR WITH TIME. WINDS ALOFT AT THE BASE
OF THE CENTRAL CONUS TROUGH SUGGEST SHEAR IS STRONG ENOUGH FOR
SUPERCELL DEVELOPMENT INITIALLY AT LEAST. THE TORNADO
THREAT...WHILE NOT ZERO...IS MUCH LESS COMPARED TO
YESTERDAY...WITH VEERED FLOW IN THE WARM SECTOR SHRINKING
HELICITY. THUS MAIN THREATS WILL BE HAIL/WINDS. ACTIVITY SHOULD BE
CLEARING THE AREA BETWEEN 00Z AND 03Z...WITH A CLEAR AND COOL
NIGHT FORTHCOMING.

AFTER A NICE DAY TO BE OUTDOORS ON FRIDAY...RAIN/STORM CHANCES
WILL RETURN BY SATURDAY...ESPECIALLY SATURDAY NIGHT AS THE
RETREATING BOUNDARY LIFTS NORTH THRU THE PLAINS. A WAVE IN THE
NORTHERN STREAM WILL SWEEP ACROSS THE MIDWEST BY THE LATTER PART
OF THE WEEKEND...FORCING ANOTHER BOUNDARY DOWN INTO OUR REGION.

GOING INTO EARLY NEXT WEEK...AN UPPER WAVE IN THE WEAKER SOUTHERN
STREAM OF THE WESTERLIES WILL LIFT INTO THE PLAINS...BRINGING GOOD
CHANCES FOR RAIN/STORMS.

A VIGOROUS UPPER STORM SYSTEM IS FORECAST TO DIVE IN FROM THE
PAC NW AND CLOSE OFF OVER THE PLAINS LATE NEXT WEEK. DEPENDING ON
HOW THE DETAILS SHAKE OUT...THERE WOULD BE SOME SEVERE POTENTIAL
AHEAD OF THE ASSOCIATED FRONT...FOLLOWED BY SOME COOLER AND DRIER
WEATHER TO CLOSE OUT THE WEEK.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   42  69  48  73 /   0   0  10  20
FSM   47  72  49  75 /  40   0  10  10
MLC   46  70  48  72 /  10   0  10  30
BVO   39  69  44  73 /   0   0  10  10
FYV   40  67  45  69 /  20   0   0  10
BYV   42  67  45  71 /  20   0   0  10
MKO   44  69  48  73 /  10   0  10  20
MIO   39  69  45  71 /   0   0  10  10
F10   45  69  49  72 /   0   0  10  20
HHW   49  71  48  71 /  40   0  10  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Apr 9, 12:51 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1251 PM CDT THU APR 9 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1251 PM CDT THU APR 9 2015

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON ACROSS
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...1 TO 3 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...1 TO 3 PM.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
EARLY THIS AFTERNOON....A COLD FRONT EXTENDED FROM NEAR VINITA TO
OKMULGEE. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS COLD
FRONT BY MID-AFTERNOON ACROSS EASTERN OKLAHOMA INTO NORTHWEST
ARKANSAS. SOME OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE
AS THE AIRMASS AHEAD OF THE FRONT IS MOIST AND UNSTABLE. LARGE HAIL
AND WIND GUSTS TO AROUND 65 MPH WILL BE THE MAIN CONCERN. THERE WILL
ALSO BE ENOUGH LOW LEVEL WIND SHEAR FOR A LIMITED TORNADO THREAT. THE
THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA BY EARLY EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL.
MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
FRIDAY SHOULD BE A LITTLE COOLER AND DRY...ALTHOUGH THERE IS A SLIM
CHANCE OF THUNDERSTORMS LATE FRIDAY NIGHT ACROSS SOUTHEAST OKLAHOMA.
THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST THROUGH THE
WEEKEND...WITH BETTER CHANCES EARLY NEXT WEEK AS AN UPPER LEVEL LOW
MOVES INTO THE SOUTHERN PLAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 9, 4:32 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT THU APR 9 2015

OKZ073-075-092200-
LATIMER OK-PITTSBURG OK-
432 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL PITTSBURG AND NORTHWESTERN LATIMER

AT 432 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
BLANCO...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...WILBURTON...HIGGINS...DAMON...GOWEN...
BLANCO...HARTSHORNE...HAILEYVILLE...DOW...BACHE...ALDERSON AND
ROBBERS CAVE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3484 9584 3506 9532 3505 9528 3480 9522
      3473 9580
TIME...MOT...LOC 2132Z 253DEG 44KT 3482 9571
Special weather statement, Apr 9, 4:37 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT THU APR 9 2015

OKZ074>076-092200-
HASKELL OK-LATIMER OK-LE FLORE OK-
437 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN
     LATIMER

AT 437 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
KINTA...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...MCCURTAIN...LEQUIRE...KINTA...KEOTA...MILTON
AND BOKOSHE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3529 9476 3500 9473 3503 9527 3519 9526
TIME...MOT...LOC 2137Z 267DEG 37KT 3513 9513
Special weather statement, Apr 9, 4:38 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
438 PM CDT THU APR 9 2015

ARZ011-019-020-092215-
CRAWFORD AR-FRANKLIN AR-MADISON AR-
438 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CRAWFORD AND SOUTHWESTERN MADISON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 438 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BIDVILLE...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BIDVILLE...SAINT PAUL...PETTIGREW...
COMBS...BRASHEARS...DUTTON AND PATRICK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3576 9362 3576 9369 3574 9369 3565 9404
      3572 9410 3577 9403 3576 9397 3581 9396
      3597 9372 3576 9359
TIME...MOT...LOC 2138Z 241DEG 37KT 3572 9401

LACY
Local storm report, Apr 9, 4:41 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             N GOSHEN                36.10N 93.99W
04/09/2015  M1.00 INCH       WASHINGTON         AR   PUBLIC

            PENNY TO QUARTER SIZE HAIL. TIME IS RADAR ESTIMATED.

&&

DMJ
Special weather statement, Apr 9, 4:43 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT THU APR 9 2015

ARZ002-011-092215-
CARROLL AR-MADISON AR-
443 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CARROLL AND NORTHERN MADISON

AT 444 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
WITHROW SPRINGS STATE PARK...MOVING EAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HARMONY...OSAGE...
DRYFORK...METALTON...RUDD...CONNOR...CABANAL...RULE...FORUM...
MARBLE...ALABAM...CLIFTY...ROCKHOUSE AND WITHROW SPRINGS STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3638 9347 3614 9335 3609 9378 3623 9383
TIME...MOT...LOC 2144Z 250DEG 36KT 3618 9377

LACY
Local storm report, Apr 9, 4:44 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             FAYETTEVILLE            36.06N 94.16W
04/09/2015  E0.75 INCH       WASHINGTON         AR   AMATEUR RADIO

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 12:08 AM CDTSpecial Weather StatementTSAOsage37 min
Apr 9, 12:39 AM CDTSpecial Weather StatementTSAOsage51 min
Apr 9, 2:28 PM CDTSpecial Weather StatementTSADelaware32 min
Apr 9, 2:34 PM CDTSpecial Weather StatementTSADelaware26 min
Apr 9, 2:42 PM CDTSpecial Weather StatementTSACherokee33 min
Apr 9, 2:52 PM CDTSpecial Weather StatementTSACherokee, Muskogee38 min
Apr 9, 3:02 PM CDTSpecial Weather StatementTSAAdair28 min
Apr 9, 3:19 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee41 min
Apr 9, 3:31 PM CDTSevere Thunderstorm WarningTSAAdair44 min
Apr 9, 3:36 PM CDTSpecial Weather StatementTSALatimer39 min
Apr 9, 3:40 PM CDTSpecial Weather StatementTSAHaskell50 min
Apr 9, 3:46 PM CDTSevere Thunderstorm WarningTSAAdair44 min
Apr 9, 4:19 PM CDTSevere Thunderstorm WarningTSAAdair41 min
Apr 9, 4:32 PM CDTSpecial Weather StatementTSALatimer28 min
Apr 9, 4:37 PM CDTSpecial Weather StatementTSAHaskell23 min
Apr 9, 4:58 PM CDTSpecial Weather StatementTSASequoyah32 min
Apr 9, 5:08 PM CDTSpecial Weather StatementTSALatimer37 min
Apr 9, 5:29 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore46 min
Apr 9, 5:36 PM CDTSpecial Weather StatementTSAPushmataha39 min
Apr 9, 6:10 PM CDTSpecial Weather StatementTSAPushmataha35 min
Apr 9, 6:17 PM CDTSevere Thunderstorm WarningTSAPushmataha43 min
Apr 9, 6:33 PM CDTSpecial Weather StatementTSAChoctaw27 min
Apr 9, 6:40 PM CDTSevere Thunderstorm WarningTSALeFlore35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.